# SDR DALA2020011700549

- Difficulty date: January 23, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 90,215 hours, 11,264 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

ATB - ON DEPARTURE, EXPERIENCED COMPRESSOR STALLS AT APPROX 7700 FT. COMPLIED WITH QRH ENGINE VIBES MAX 5.0. RETURNED TO LAX DUE TO RIGHT ENGINE COMPRESSOR STALL. CORRECTIVE ACTION: LAX INSPECTED ENGINE NR 2 AND FOUND METAL IN TAIL PIPE. ENGINE NR 2 CHANGE ACCOMPLISHED.
